# SDR AUS20021135

- Difficulty date: September 1, 2002
- Submitted: November 6, 2002
- Operation: General aviation
- Make and model: Beech 95-C55
- Engine: Cont IO520C
- Propeller: Mcauly 3AF32C75
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Link
- Part number: 35361145
- Condition: Seized
- Location: Landing Gear Pos
- Component: Landing Gear Pos
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) SQUAT SWITCH LINKS SEIZED.
